# SDR 20000424AP037

- Difficulty date: November 4, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N505FB
- Make and model: Doug DC-8
- Aircraft serial: 45410
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 31008011
- Condition: Failed
- Location: Starter/Gen
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GENERATOR 1, 2, AND 3 FREQUENCY WAS 406 AND NR 4 GENERATOR FREQUENCY WAS 398.  GENERATOR NR 4 WOULD NOT PARALLEL CAUSING CIRCUIT BREAKER TO POP.  CREATING SMOKE IN THE COCKPIT FROM THE MAIN CIRCUIT BREAKER.  REMOVED AND REPLACED NR 4 AC CONTROL PANEL IAW MM 24-5-3.  OPS CHECK ON GROUND OK IAW MM 25-5-0 ENTERED ON DMI 12403 PER MEL 24-1. (M)
